# SDR FDEA201109083777

- Difficulty date: September 8, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 27,920 hours, 18,863 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651729414
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT OTBD ACTUATOR ATTACH RIB INSIDE SLAT IS CRACKED.  REMOVED RIB IAW SRM REV 103  51-30-2.   FABRICATED NEW RIB IAW DWG 65-17294 AND SRM 51-20-1 FIG 7.   INSTALLED NEW RIB IAW SRM 51-30-2 & 51-10-2.
